# SDR SWAA2023121519513

- Difficulty date: November 8, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION OF LH HORIZONTAL STABILIZER LOWER SKIN AT STATION 193.90 RIB; 10' FROM FWD EDGE. MEASURED 1' L AND MARKED<[01] TRIMMED OUT THE DAMAGE PART AT DISCREPANCY AREA AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11.;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE.
